# SDR CALA2023042401215

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 74,776 hours, 32,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: R5311345820100
- Condition: Corroded
- Location: Fr20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR CUTOUT FR 20 JUST ABOVE GIRT BAR FITTING HAS CORROSION  WEB FACE AT Z-520 FLOOR LEVEL PER PART 3 OF THE LATEST REVISION AIRCRAFT FLIGHT CYCLES OF ECRA 5311-02975 ON OR BEFORE THE AIRCRAFT REACHES 50984 TOTAL INTERIM REPAIR ACCOMPLISHED IAW ECRA 5311-02795 WITH NO DEVIATIONS. ACCOMPLISH A PERMANENT REPAIR ON THE RH FR20 FORWARD RII COMPLIED WITH BY HAECO QC LC-30 REF ECRA 5311-02975 PART1 STEP 2 DIP GENERATED TO "ACCOMPLISH A TOMC-APPROVAL FROM SC1ELBYC COMMENT PERMANENT REPAIR ON THE RH FR20 FORWARD WEB FACE AT Z-520 FLOOR LEVEL PER PART 3 OF THE LATEST REVISION OF ECRA 5311-02975 ON OR BEFORE THE AIRCRAFT REACHES 50,984 TOTAL AIRCRAFT FLIGHT CYCLES.
